# SDR 2005UALA00048

- Difficulty date: January 9, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 38,797 hours, 24,709 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR WEB AT STA 194 IS CRACKED AT WL 207.  REPLACED SHEAR WEB.
